EconPapers    
Economics at your fingertips  
 

A general pattern of asymptotic behavior of the R/S statistics for linear processes

Fa-mei Zheng and Qing-pei Zang ()

Statistical Papers, 2015, vol. 56, issue 1, 204 pages

Abstract: In this paper, we establish that a general law for the complete moment convergence of range statistics. It can describe the relations among the boundary function, weighted function, convergence rate and limit value in the study of precise rates for complete moment convergence. Moreover, we assume that the samples are derived from linear processes. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Brownian bridge; Complete moment convergence; Linear process; $$R/S$$ R / S statistics; 60F15; 60G50 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-013-0574-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:56:y:2015:i:1:p:191-204

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-013-0574-2

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stpapr:v:56:y:2015:i:1:p:191-204